American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[2] Marco Streng. Computing Igusa class polynomials. Math. Comp. 83 (2014) 275-309.
Abstract, references, and article information   
View Article: PDF

[3] Kenji Koike and Annegret Weng. Construction of CM Picard curves. Math. Comp. 74 (2005) 499-518. MR 2085904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tsuyoshi Itoh. A computation of minimal polynomials of special values of Siegel modular functions. Math. Comp. 72 (2003) 969-973. MR 1954979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. Fukuda and K. Komatsu. On a unit group generated by special values of Siegel modular functions. Math. Comp. 69 (2000) 1207-1212. MR 1651753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ki-ichiro Hashimoto and Hiroshi Tsunogai. On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999) 1649-1662. MR 1627797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Dummit and David Hayes. Rank-one Drinfel'd modules on elliptic curves . Math. Comp. 62 (1994) 875-883. MR 1218342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Pila. Frobenius maps of abelian varieties and finding roots of unity in finite fields . Math. Comp. 55 (1990) 745-763. MR 1035941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1